# SDR DALA2025051503778

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 73,652 hours, 24,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EXIT SIGN LENS COVER ABOVE CAPTAIN'S SIDE OVERWING EXIT FELL OFF. CORRECTIVE ACTION: REATTACHED LIGHT LENS. OPS NORMAL. (7063120)
